| Model Number |
SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/4/2024, it was reported by a sales representative via email that an ar-2923bc biocomposite pushlock sl eyelet had pulled through the anchor after being inserted and before cutting the suture.This caused the suture to not remain fixated.The anchors were left in the bone, and a second anchor had to be opened to complete the case.This was discovered during a labral repair procedure on (b)(6) 2024.The case was not delayed.Additional information received on 11/7/2024: the case was completed using another ar-2923bc biocomposite pushlock sl.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.